Some properties of dense cyclic game forms
Doklady Akademii Nauk, Tome 318 (1991) no. 6, pp. 1289-1294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_6_a0,
author = {A. I. Gol'berg and V. A. Gurvich},
title = {Some properties of dense cyclic game forms},
journal = {Doklady Akademii Nauk},
pages = {1289--1294},
year = {1991},
volume = {318},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_6_a0/}
}
A. I. Gol'berg; V. A. Gurvich. Some properties of dense cyclic game forms. Doklady Akademii Nauk, Tome 318 (1991) no. 6, pp. 1289-1294. http://geodesic.mathdoc.fr/item/DAN_1991_318_6_a0/